Cohomology rings of symplectic quotients.
Journal für die reine und angewandte Mathematik, Tome 458 (1995), pp. 37-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
integrals, reduced phase spaces, fixed points, Hamiltonian circle actions, cohomology ring
@article{JRAM_1995__458_153678,
author = {Jaap Kalkman},
title = {Cohomology rings of symplectic quotients.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {37--52},
year = {1995},
volume = {458},
zbl = {0851.57029},
url = {http://geodesic.mathdoc.fr/item/JRAM_1995__458_153678/}
}
Jaap Kalkman. Cohomology rings of symplectic quotients.. Journal für die reine und angewandte Mathematik, Tome 458 (1995), pp. 37-52. http://geodesic.mathdoc.fr/item/JRAM_1995__458_153678/